MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5304
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had separated.The following information was provided by the initial reporter: the original issue was the stiffness of the collar which led to difficulties with connecting it to the catheter hub.Of late staff have been noting that they are being called to troubleshoot leaking ivs and finding that the collar is loose.
 
Additional Manufacturer Narrative
One photo confirms the failure and a quality notification was sent to the manufacturer.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Based on the lot dhr review, the separation between tubing and male luer could be related to an incorrect amount of solvent applied (lack of solvent) in the tubing due to opportunities in the work instructions defined in the standard work instruction.The reported sku was deactivated at the hermosillo site and reactivated at the tj site with an updated standard work instruction.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information provided.

Brand Name
BD MAXZERO PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24264499
Report Number9616066-2026-00227
Device Sequence Number10723141
Product Code FPA
UDI-Device Identifier10885403230578
UDI-Public(01)10885403230578(11)250901(17)280831(10)25099018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5304
Device Lot Number25099018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown